Asymptotic behavior of the solution of a spectral problem of neutron transport with respect to a small parameter of the mean free path
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1587-1599
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a13,
author = {V. A. Tupchiev},
title = {Asymptotic behavior of the solution of a spectral problem of neutron transport with respect to a small parameter of the mean free path},
journal = {Differencialʹnye uravneni\^a},
pages = {1587--1599},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a13/}
}
TY - JOUR AU - V. A. Tupchiev TI - Asymptotic behavior of the solution of a spectral problem of neutron transport with respect to a small parameter of the mean free path JO - Differencialʹnye uravneniâ PY - 1992 SP - 1587 EP - 1599 VL - 28 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_9_a13/ LA - ru ID - DE_1992_28_9_a13 ER -
%0 Journal Article %A V. A. Tupchiev %T Asymptotic behavior of the solution of a spectral problem of neutron transport with respect to a small parameter of the mean free path %J Differencialʹnye uravneniâ %D 1992 %P 1587-1599 %V 28 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1992_28_9_a13/ %G ru %F DE_1992_28_9_a13
V. A. Tupchiev. Asymptotic behavior of the solution of a spectral problem of neutron transport with respect to a small parameter of the mean free path. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1587-1599. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a13/